# SDR FDEA201712053350

- Difficulty date: December 5, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA33541
- Condition: Damaged
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: LOWER FUSELAGE, STA. 545, LONG. 42R, HAS AN EXISTING DOUBLER AT   AFT UPPER CORNER OF ACM EXHAUST CUT-OUT. DOT 5. EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 53-20-00 FIG. 2 VOL.1   REFERENCE E.A. 8-5100-T0336013 "REPAIR CATALOG MD10 REPAIR ID" ATTACHMENT A-1 #5.
